# SDR FDEA201611204140

- Difficulty date: November 20, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 30,203 hours, 16,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: A53781984222
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FROM FR30 TO FR31 BETWEEN SEAT TRACK -Y2462 AND -Y1959 DECK PLATE UPPER SURFACE CORRODED. REMOVED AND REPLACED DECK PLATE BETWEEN -Y2462 AND -Y1959, FR30 AND FR31 IAW SRM 51-40-21. MAJOR REPAIR
